Our publications

Preprints

  1. Sajad Salami, Tony Shaska; Local and global heights on weighted projective varieties and Vojta's conjecture

  2. Ethan Cotterill, Ignacio Darago, Cristhian Garay López, Changho Han, Tony Shaska; Arithmetic inflection of superelliptic curves

  3. Polak, Monika; Zhupa, Eustrat; Albanian J. Math., Keyed hash function from large girth expander graphs, Vol. 16. (2022), No. 1, 25-39.

  4. Curri, Elira; Albanian J. Math., On the stability of binary forms and their weighted height, Vol. 16. (2022), No. 1, 03-23.

  5. A. Clingher, A. Malmendier, T. Shaska; Geometry of Prym varieties for special bielliptic curves of genus three and five, Pure and Applied Mathematics Quarterly, (to appear)

  6. A. Obus, T. Shaska; Superelliptic curves with many automorphisms and CM Jacobians, Math. Comp. 90 (2021), no. 332, 2951–2975.

  7. A. Clingher, A. Malmendier, T. Shaska, On isogenies among certain Abelian varieties, Michigan Mathematics Journal, 2021 (43 pages)

  8. A. Elezi, T. Shaska, Reduction of binary forms via the hyperbolic centroid, Lobachevskii J. Math. 42 (2021), no. 1, 84–95.

  9. L. Beshaj, J. Gutierrez, T. Shaska, Weighted greatest common divisors and weighted heights, J. Number Theory 213 (2020), 319–346.

3-27.pdf
2020-CM.pdf
Abstract_Behajaina.pdf
volume.pdf
Agore.pdf
Lazorec.pdf